Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering with tinea curis, no relief with medicines, have egg and brinjal allergy. Effective remedy?

i have got tinea cruris for the past 1-2 year and tried a thousand of medicine also it doesnt work at all i firstly used quadiderm then panderm then now i used ultravex i am using medicines like canditral,ultravex cream NMF lotion and also KZ soap It was decreasing gradually but all of a sudden increased again because i am allergiuc to egg and brinjals . Please help as it is the biggest night mare of my life i cudnt sleep one day satisfied Because of this this has Become chronic and it doesnt decrease rather it goes on increasing...!!!!!!!!!!!!!!
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response

Thanks for your query.

First of all confirm the diagnosis with a Dermatologist. You have to take adequate and correct treatment. NMF lotion and Ultravex cream are not correct treatment.

You have to take some systemic antifungal antibiotics like Flucanazole, Griseofulvin, Terbinafin, or Itracanzole in appropriate dose for adequate duration along with topical antibiotics like Clotrimazole, Ketocanozle, Terbinafin or Seratacanazole etc.
You have to rule out any predisposing factors for Fungal infection like Diabetes Mallitus, Immuno-deficiency conditions, Prolonged steroids etc.

All measures have to be undertaken by the guidance of a dermatologist. You need not get vexed. A complete cure is possible.
Get well soon.
Dr S.Murugan
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor